Sie sind hier: Startseite Emeriti Ludger Rüschendorf Publications Stochastic analysis of algorithms

Stochastic analysis of algorithms

  • Degree profile of hierarchical lattice networks. Coauthors: Y. Feng and H. Mahmoud. Preprint (July 2015) (pdf). Probability in the Engineering and Informational Sciences 31 (1) (2017), 60–82 (doi:10.1017/S0269964816000310)
  • Conditional limit theorems for random excursions, Coauthor: J.Kühn, Preprint April 2014. (pdf)
  • Limit theorems for depths and distances in weighted random b-ary recursive trees, Coauthor: G. O. Munsonius, Journal Appl. Probab. 48 (2011), 1060-1089. (pdf)
  • Note on the weighted internal path length of b-ary trees, Coauthor: E.-M. Schopp, Discrete Mathematics and Theoretical Computer Science 9 (2007), 1-6. (pdf)
  • A limit theorem for recursively defined processes in Lp, Coauthor: K. Eickmeyer, Statistics and Decisions 25 (2007), 217-236. (pdf)
  • Exponential bounds and tails for additive random recursive sequences, Coauthor: E. M. Schopp, Discrete Mathematics and Theoretical Computer Science 9 (2007), 333-352. (pdf)
  • Exponential tail bounds for max-recursive sequences, Coauthor: E. M. Schopp, Electronic Comm. Probab. 11 (2006), 266-277. (pdf)
  • On stochastic recursive equations of sum- and max-type, Journal Appl.Probab. 43 (2006), 687-703. (pdf)
  • A Markov chain algorithm for Eulerian orientations of planar triangular graphs, Coauthor: J. Fehrenbach, in: Mathematics and Computer Science III Algorithms, Trees, Combinatorics and Probabilities. Eds: M. Drmota et al., Birkhäuser (2004), 429-440. (pdf)
  • Analysis of Markov chain algorithms on spanning trees, rooted forests, and connected subgraphs, Coauthor: J. Fehrenbach, Applicationes Mathematicae 37 (2005), 341-365 (pdf)
  • Analysis of algorithms by the contraction method: additive and max-recursive sequences, Coauthor: R. Neininger, in: Interacting Stochastic Systems, Eds. J. Deuschel, A. Greven, Springer (2005), 435-449. (pdf)
  • Multivariate aspects of the contraction method, Coauthor: R. Neininger. Preprint (2003), Discrete Mathematics & Theoretical Computer Science 8 (2006), 31-56. (pdf)
  • Markov chain algorithms for Eulerian orientations and 3-colourings of 2-dimensional Cartesian grids, Coauthor: J. Fehrenbach. Statistics & Decisions 22 (2004), 109-130. (pdf) Oldenbourg Wissenschaftsverlag, München (http://statistics-international.de
  • On the contraction method with degenerate limit equation, Coauthor: R. Neininger, Annals of Probability 32 (2004), 2838-2856. (pdf)
  • A general limit theorem for recursive algorithms and combinatorial structures, Coauthor: R. Neininger, Annals of Applied Probability 14 (2004), 378-418. (pdf)
  • Rates of convergence for Quicksort, Coauthor: R. Neininger, Journal of Algorithms 44 (2002), 52-62. (ps)
  • Convergence of two-dimensional branching recursions, Coauthor: M. Cramer, Journal Computational Appl. Math. 130 (2001), 53-73. (ps)
  • On the weighted Euclidean matching problem in Rd, Coauthor: B. Anthes, Applicationes Mathematicae 28 (2001), 181-190. (ps)
  • On partitioning algorithms for matching problems, Coauthor: G. Sachs, Journal Appl. Probab. 37 (2000), 494-503. (pdf)
  • Limit laws for partial match queries in quadtrees, Coauthor: R. Neininger, Annals Appl. Probability 11 (2001), 452-469 (ps)
  • On the internal path length of d-dimensional quadtrees, Coauthor: R. Neininger, Random Structures and Algorithms 15 (1999), 25-41. (pdf)
  • The contraction method for recursive algorithms, Coauthor: U. Rösler, Algorithmica 29 (2001), 3-33. (ps)
  • Limiting distribution of the collision resolution interval, Coauthors: P. Feldman and S. T. Rachev, Statistica Neerlandica 51 (1997), 1-22. (pdf)
  • Analysis of algorithms by the contraction method, Coauthor: M. Cramer. In: Athen's conference on Appl. Probability and Time Series. Eds.: Heyde, et al., Lecture Notes in Statistics 114 (1996), 18-33 (ps)
  • Convergence of a branching type recursion, Coauthor: M. Cramer, Ann. Institute Henri Poincaré: 32 (1996), 725-741. (ps)
  • Convergence of the iterative proportional fitting procedure, Ann. Statistics 23 (1995), 1160-1174. (pdf)
  • Limit theorems for recursive algorithms, Coauthors: P. Feldmann and S. T. Rachev, J. Comp. Appl. Mathematics 56 (1995), 169-182.
  • Probability metrics and recursive algorithms, Coauthor: S. T. Rachev, Adv. Appl. Prob. 27 (1995), 770-799. (ps)
Benutzerspezifische Werkzeuge